# SDR MALA975620

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Condition: Req'D Service
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3432 - DURING CLIMB-OUT, NR 2 ENGINE OIL PRESSURE FLUCTUATING.  RETURNED TO DTW.  MAINTENANCE SERVICED RIGHT ENGINE WITH THREE QUARTS OF OIL, NO LEAKS, ALL PARAMETERS NORMAL.  ALL CHECKS GOOD.  (X)
